Fuzzy uniformities on function spaces

J.K. Kohli, A.R. Prasannan

Abstract

We study several uniformities on a function space and show that the fuzzy topology associated with the fuzzy uniformity of uniform convergence is jointly fuzzy continuous on Cf (X, Y ) ,the collection of all fuzzy continuous functions from a fuzzy topological space X into a fuzzy uniform space Y . We define fuzzy uniformity of uniform convergence on starplus-compacta and show that its corresponding fuzzy topology is the starplus-compact open fuzzy topology. Moreover, we introduce the notion of fuzzy equicontinuity and fuzzy uniform equicontinuity on fuzzy subsets of a function space and study their properties.


Keywords

Starplus-compact open fuzzy topology; Fuzzy uniformity of uniform convergence; Jointly fuzzy continuous fuzzy topology; Fuzzy uniformity of uniform convergence on starplus-compacta; Fuzzy equicontinuity; Fuzzy uniform equicontinuity

Full Text:

PDF

References

I. W. Alderton, Function spaces in fuzzy topology, Fuzzy Sets and Systems 32 (1989), 115-124. http://dx.doi.org/10.1016/0165-0114(89)90092-4

C. Arzelà, Funzioni di Linee, Atti della Reale Accademia dei Lincei, Rendiconti 5 (1889), 342–348.

G. Ascoli, Le Curve Limite di una Varieta Data di Curve, Mem. Acad. Lincei (3) 18(1883), 512–586.

N. Bourbaki, Topologe géneralé, Ch.I et II, Paris, 1940.

M. H. Burton, Cauchy filters and Prefilters, Fuzzy Sets and Systems 54 (1993), 317–331. http://dx.doi.org/10.1016/0165-0114(93)90378-U

M. H. Burton, The fuzzy uniformisation of function spaces, Quaestiones Math. 20 (1997), 283–290. http://dx.doi.org/10.1080/16073606.1997.9632009

R. H. Fox,On topologies for function spaces, Bull. Amer. Math. Soc. 51 (1945), 429-432. http://dx.doi.org/10.1090/S0002-9904-1945-08370-0

J. Hadamard, Sur Certaines Applications Possibles de la Théorie des Ensembles, Verhandlungen des Ersten Internationalen der Mathematiker-Kongresses, B.G.Teubner, Leipzig (1898).

G. Jäger, Fuzzy uniform convergence and equicontinuity, Fuzzy Sets and Systems 109 (2000), 187–198. http://dx.doi.org/10.1016/S0165-0114(97)00400-4

A. Kandil, Khaled A. Hashem and Nehad N. Morsi, A level topologies criterian for Lowen fuzzy uniformity, Fuzzy Sets and Systems 62 (1994), 211–226. http://dx.doi.org/10.1016/0165-0114(94)90061-2

J. L. Kelley, General Topology, Van Nosterand, New York, 1955.

J. K. Kohli and A. R. Prasannan, Fuzzy topologies on function spaces, Fuzzy Sets and Systems 116 (3)(2000), 415–420. http://dx.doi.org/10.1016/S0165-0114(98)00383-2

J. K. Kohli and A. R. Prasannan, Starplus-compactness in fuzzy topological spaces and starplus-compact open fuzzy topologies on function spaces, J. Math. Anal. Appl. 254 (2001), 87–100. http://dx.doi.org/10.1006/jmaa.2000.7208

R. Lowen, Fuzzy topological spaces and fuzzy compactness, J. Math. Anal. Appl. 56 (1976), 621–633. http://dx.doi.org/10.1016/0022-247X(76)90029-9

R. Lowen, Convergence in fuzzy topological spaces, Gen. Top. Appl. 10 (1979), 147–160. http://dx.doi.org/10.1016/0016-660X(79)90004-7

R. Lowen, Fuzzy uniform spaces, J. Math. Anal. Appl. 82 (1981), 370–385. http://dx.doi.org/10.1016/0022-247X(81)90202-X

Y. W. Peng, Topological structure of a fuzzy function space- the pointwise convergent topology and compact open topology, Kexue Tongbao (English Ed.) 29 (1984), 289–292.

A.Weil, Sur les Espaces à Structure Uniform et sur la Topologie Générale, Act.Sci.et Ind. 551, Hermann, Paris (1937).

Abstract Views

1075
Metrics Loading ...

Metrics powered by PLOS ALM


 

Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Locally Starplus-Compactness in L-Topological Spaces
A. R. Prasannan
Fuzzy Information and Engineering  vol: 10  issue: 3  first page: 378  year: 2018  
doi: 10.1080/16168658.2019.1655301



Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt